Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Decomposition and homogeneity of continua on a 2-manifold

Horace C. Wiser

Vol. 12 (1962), No. 3, 1145–1162
Mathematical Subject Classification
Primary: 54.55
Secondary: 54.75
Milestones
Received: 5 July 1961
Published: 1 September 1962
Authors
Horace C. Wiser